This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Two-Year Follow-Up of a Patient With Successful Continuation of Clozapine Treatment Despite Morning Pseudoneutropenia

David Esposito, MD Jérémie Aouillé, MD Frédéric Rouillon, MD Frédéric Limosin, MD, PhD

Published: September 1, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Agranulocytosis occurs in 1% to 2% of patients treated with clozapine. Thus, if neutropenia (absolute neutrophil count [ANC] of < 1500/µL) occurs during clozapine treatment, physicians generally interrupt the drug treatment and do not reintroduce it. Lithium and granulocyte colony-stimulating factor may be used to reverse clozapine-induced granulocytopenia.1 We have previously reported the case of a patient who was able to continue clozapine treatment despite developing "morning pseudoneutropenia" (MPN).2


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...